Phen and Cellexa???
Results 1 to 7 of 7
  1. #7
    Silver Phenster mommyof2n2007's Avatar
    Join Date
    May 2008
    Location
    Nashville, TN
    Posts
    100

    Default

    No I haven't talked to the doct yet I don't go back until the end of this month... I don't feel like I'm not depressed I just kind of feel like ginger said.. kind of numb, that you know that you want to go off but it really just doesn't register or something.. And OMG it makes me sleepy.. They said to take it at night and so that's what I've been doing but I thought I was gonna fall asleep driving home last night and I got a good 8 hours of sleep... I'm tired all the time, it doesn't make me sick to my stomach I have a fine time eating and as for weight I haven't checked the scale but I'm pretty sure it wouldn't show up just yet due to it's only been a few weeks..

    I thought an anti-depressant was suppose to give you a boost not put you in auto-pilot... I'm really thinking about asking for something else.. My bestie has had good results with it and has been taking it for a while but I just don't think that it's for me... As far as Phen mixed with anti-dep, we'll have to wait and see what the doct says...
    Always a bRiDeSmAiDe never a Bride



  2. Advertising
    advertising
     

  3. #6
    Silver Phenster yohkos's Avatar
    Join Date
    May 2008
    Posts
    153

    Default

    Hi Mommyof2

    I was just wondering if you spoke with your doctor concerning the celexa (sp?) and phen combination. My primary doctor is thinking that I should take celexa to help even out my moods.

    Did you try it and what do you think?

    Thanks

  4. #5
    Bronze Phenster gingerbella's Avatar
    Join Date
    Jun 2008
    Location
    oklahoma city, oklahoma
    Posts
    55

    Default

    I have been on celexa for over 2 years. My dr did not have a problem prescribing me phen. I gained ALOT of weight while on celexa. Although I cannot blame my weight gain primarily on celexa, I have read that celexa, if used for a long period of time slows your metabolism. Just be careful, because there is an interaction between the two medications, I work in a pharmacy and looked it up on our computer. Also, celexa is really hard to stop taking. I tryed to cut my dose in half and had dizzy spells so bad I could hardly stand up. As far as working for my depression, I would say that it doesn't make me "happy," it just numbs my emotions for the most part. Good luck!

  5. #4
    Silver Phenster
    Join Date
    Jun 2007
    Location
    ATLANTA, GA
    Posts
    471

    Default

    I was on Celexa and my dr prescibed Phen. The phen didn't seem to work - don't know if it had anything to do w/ the celexa or not. It definitely didn't seem to make it stronger...for me. But I don't believe there is a problem w/ taking both.

  6. #3
    Gold Phenster stilltryin08's Avatar
    Join Date
    Apr 2008
    Location
    BFE
    Posts
    913

    Default

    This is what I fou
    (Note: Not all drug interactions are known or reported in the literature, and new drug interactions are continually being reported. This information is provided only for your education and for you to discuss with your personal healthcare provider. )

    VENLAFAXINE HYDROCHLORIDE (in Effexor Tablets) may interact with PHENTERMINE (in Phentermine Tablets)

    Although the cause of this potential interaction is not clearly understood, venlafaxine may increase the effects of phentermine. This could cause an increase in side effects including irritability and depression, restlessness, and anxiety. Other more serious side effects include an increase in blood pressure, a rapid heart beat, and an abnormal heart rhythm. If venlafaxine and phentermine are used together, your doctor may want to monitor you closely for side effects and adjust the dose of either drug if needed. Discuss this potential interaction with your healthcare provider at your next appointment, or sooner if you think you are having problems.

    This interaction is poorly documented and is considered moderate in severity.
    7lbs to goal
    "Girls are like phones. We love to be held, talked too but if you press the wrong button you'll be disconnected!"~anonymous

  7. #2
    Silver Phenster RhondaB's Avatar
    Join Date
    May 2008
    Location
    Southwestern Virginia
    Posts
    225

    Default

    I don't know about the combo, but when I tried Celexa years ago I couldn't eat anything. It made me sick to my stomach and not trying to scare you as meds affect everyone differently, it was awful. Killed my sex drive, when I did have sex I didn't get a thing out of it, knim? Hope you have better luck with it.
    I'm in ONEDERLAAAAANNNDDD!!




    Use myspace all day long lol. Add me if you would like to chat

    http://www.myspace.com/rhondascanlon

  8. #1
    Silver Phenster mommyof2n2007's Avatar
    Join Date
    May 2008
    Location
    Nashville, TN
    Posts
    100

    Default Phen and Cellexa???

    Okay so I haven't started my Phen yet but the doct has put me on Cellexa, and I was wanting to wait and see how my body reacted to the Cellexa instead of starting two things at the same time... I go back to the doct in a month for a check-up but by then my body should be use to it so that's when I wanted to start my Phen...

    So off hand does anybody know of any reaction that may not be good as a result of the Cellexa and Phen?? I'm gonna ask my doct but just curious on other opinions too...
    Always a bRiDeSmAiDe never a Bride



Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •